Hi Atlucgirl, and welcome to HealingWell! I too am on Remicade, and travel quite a bit (the flights aren't as many hours) but I do find that I tend to get hard stools and a bit constipated. Even when I'm a bit stressed I get the hard stools, which are really painful and cause cramping. I usually can get to a hotel or whereever and sit on the toilet for awhile until I get a little bit out, and that starts the ball rolling. A waitress told me to to eat a banana one time, and that worked well and grapes work too. I also drink Danactive, and try to drink a lot of water, which I know is hard when flying. I've also thought about
stool softeners; but I kind of worry that things will go back to diarrhea if I do. Do you have either diarrhea or hard stools?
Remicade - will have my 19th infusion on November 1.
Imuran - 100 mgs....taken before bedtime
Vitamin B-12/Biotin, Probiotics
"Life is short -- make fun of it"
Co-Moderator for the UC Forum